CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Renormalizations and Wandering Jordan Curves of Rational Maps 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2016, 卷号: 344, 期号: 1, 页码: 67-115
Authors:  Cui, Guizhen;  Peng, Wenjuan;  Tan, Lei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Parity and symmetry in intersection and ordinary cohomology 期刊论文
ALGEBRA & NUMBER THEORY, 2016, 卷号: 10, 期号: 2, 页码: 235-307
Authors:  Sun, Shenghao;  Zheng, Weizhe
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
l-adic cohomology  intersection cohomology  Galois representation  symmetric form  alternating form  pure perverse sheaf  decomposition theorem  horizontal complex  alteration  Deligne-Mumford stack  Grothendieck-Witt group  
Almost Linear Nash Groups 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2015, 卷号: 36, 期号: 3, 页码: 355-400
Authors:  Sun, Binyong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Nash manifold  Nash group  Nash representation  Jordan decomposition  Levi decomposition  Cartan decomposition  Iwasawa decomposition  
Rational Jordan decomposition of bilinear forms 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2005, 卷号: 7, 期号: 6, 页码: 769-786
Authors:  Dokovic, DZ;  Zhao, KM
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
bilinear form  rational Jordan decomposition  nilpotent orbit  semi-simple orbit  congruence class